# SDR SWIA201438443

- Difficulty date: June 14, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670141772
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP PANEL 684EB HAS CHAFE ON TOP SIDE OF PANEL.  C-CHECK, INSTALLED NEW PANEL IAW SRM.
